# SDR MASA2016090912370

- Difficulty date: September 9, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 29,801 hours, 24,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN AT ROW 3 WAS FOUND INOPERATIVE.
